MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-XT
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4 functional mitral regurgitation (mr) and restricted leaflet for a mitraclip procedure.During the procedure, it appeared that the clip was slightly open to less than 60 degrees.However, the clip was implanted.All steps were performed as per ifu.The final mr was grade 1-2.There were no adverse patient effects or clinically significant delays reported.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation was unable to determine a cause for the reported clip opened while locked (unintended movement).There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23728155
Report Number2135147-2025-07174
Device Sequence Number10376098
Product Code NKM
UDI-Device Identifier05415067037404
UDI-Public(01)05415067037404(17)260715(10)50715R1083
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2026
Device Model NumberCDS0706-XT
Device Catalogue NumberCDS0706-XT
Device Lot Number50715R1083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MITRACLIP XT.; MITRACLIP XTW.; STEERABLE GUIDE CATHETER.
Patient Age75 YR
Patient SexFemale
Patient Weight59 KG